Open Access

An equivalent representation of the Jacobi field of a Lévy process


Full Text

Coming Soon.





Article Information

TitleAn equivalent representation of the Jacobi field of a Lévy process
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 2, 188-194
MathSciNet MR2150519
CopyrightThe Author(s) 2005 (CC BY-SA)

Citation Example

E. Lytvynov, An equivalent representation of the Jacobi field of a Lévy process, Methods Funct. Anal. Topology 11 (2005), no. 2, 188-194.


BibTex

@article {MFAT320,
    AUTHOR = {Lytvynov, E.},
     TITLE = {An equivalent representation of the Jacobi field of a Lévy process},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {2},
     PAGES = {188-194},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=320},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues